# SDR DALA2023121410269

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 89,091 hours, 17,718 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Missing
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND LEFT WING SLAT MECHANISM LUBE ACCESS DOOR 521ADB MISSING.   INSTALLED NEW ACCESS PANEL 521ADB PER B767 AMM 57-41 CDL.
